# SDR UALA2013042502882

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,490 hours, 23,226 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 153
- Condition: Failed
- Location: Nr 2 Hf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF WON`T TUNE ANY FREQ NR 2 HF FAILED PRIOR TO DEPARTURE, DD REFUSAL.  REPLACED HF TRANSCEIVER PER AMM.
